Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Effective invariants of braid monodromy

dc.contributor.authorArtal Bartolo, Enrique
dc.contributor.authorCarmona Ruber, Jorge
dc.contributor.authorCogolludo Agustín, José Ignacio
dc.date.accessioned2023-06-20T10:36:01Z
dc.date.available2023-06-20T10:36:01Z
dc.date.issued2007
dc.description.abstractIn this paper we construct new invariants of algebraic curves based on (not necessarily generic) braid monodromies. Such invariants are effective in the sense that their computation allows for the study of Zariski pairs of plane curves. Moreover, the Zariski pairs found in this work correspond to curves having conjugate equations in a number field, and hence are not distinguishable by means of computing algebraic coverings. We prove that the embeddings of the curves in the plane are not homeomorphic. We also apply these results to the classification problem of elliptic surfaces.
dc.description.departmentSección Deptal. de Sistemas Informáticos y Computación
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/21977
dc.identifier.doi10.1090/S0002-9947-06-03881-5
dc.identifier.issn0002-9947
dc.identifier.officialurlhttp://www.ams.org/journals/tran/2007-359-01/S0002-9947-06-03881-5/S0002-9947-06-03881-5.pdf
dc.identifier.relatedurlhttp://www.ams.org
dc.identifier.urihttps://hdl.handle.net/20.500.14352/50721
dc.issue.number1
dc.journal.titleTransactions of the American Mathematical Society
dc.language.isoeng
dc.page.final183
dc.page.initial165
dc.publisherAmerican Mathematical Society
dc.relation.projectIDMTM2004-08080-C02-02.
dc.relation.projectIDMTM2004-08080-C02-01
dc.rights.accessRightsrestricted access
dc.subject.cdu512.7
dc.subject.keywordBraid monodromy
dc.subject.keywordPlane curve
dc.subject.keywordGroup representations.
dc.subject.ucmGeometria algebraica
dc.subject.unesco1201.01 Geometría Algebraica
dc.titleEffective invariants of braid monodromy
dc.typejournal article
dc.volume.number359
dcterms.referencesH. Abelson, Topologically distinct conjugate varieties with finite fundamental group, Topology 13 (1974), 161–176. E. Artal, J. Carmona, and J.I. Cogolludo, On sextic curves with big Milnor number, Trends in Singularities (A.Libgober and M. Tibar, eds.), Trends in Mathematics, Birkhauser Verlag Basel/Switzerland, 2002, pp. 1–29. Braid monodromy and topology of plane curves, Duke Math. J.118 (2003), no. 2,261–278. E. Artal, J. Carmona, J.I. Cogolludo, and H. Tokunaga, Sextics with singular points in special position, J. Knot Theory Ramifications 10 (2001), no. 4, 547–578. J. S. Birman, Braids, links, and mapping class groups,Princeton University Press, Princeton,N.J., 1974, Annals of Mathematics Studies, No. 82. E. Brieskorn, Automorphic sets and braids and singularities, Braids (Santa Cruz, CA, 1986),Amer. Math. Soc., Providence, RI, 1988, pp. 45–115. J. Carmona, Monodromıa de trenzas de curvas algebraicas planas, Ph.D. thesis, Universidad de Zaragoza, 2003. A.I. Degtyar¨ev, Isotopic classification of complex plane projective curves of degree 5,Leningrad Math. J. 1 (1990), no. 4, 881–904. M. Fukae, Monodromies of rational elliptic surfaces and extremal elliptic K3 surfaces,Preprint available at arXiv:math.AG/0205062. The GAP Group, Aachen, St Andrews, GAP – Groups,Algorithms, and Programming,Version 4.2, 2000, (http://www-gap.dcs.st-and.ac.uk/~gap). V. Kharlamov and V. Kulikov, Diffeomorphisms, isotopies, and braid monodromy factorizations of plane cuspidal curves, C. R. Acad. Sci. Paris S´er. I Math. 333 (2001),no. 9, 855–859. A. Libgober, Invariants of plane algebraic curves via representations of the braid groups,Invent. Math. 95 (1989), no. 1, 25–30. Characteristic varieties of algebraic curves, Applications of algebraic geometry to coding theory, physics and computation (Eilat, 2001), Kluwer Acad. Publ., Dordrecht,2001,pp. 215–254. R. Miranda and U. Persson, On extremal rational elliptic surfaces, Math. Z. 193 (1986),537–558. MR0867347 (88a:14044) U. Persson,Double sextics and singular K-3 surfaces,Algebraic geometry, Sitges (Barcelona),1983,Lecture Notes in Math., vol. 1124,Springer, Berlin, 1985,pp. 262–328. J. P. Serre, Exemples de varietes projectives conjugu´ees non homeomorphes, C. R. Acad. Sci.Paris Ser. I Math. 258 (1964), 4194–4196. I. Shimada and D.-Q. Zhang, Classification of extremal elliptic K3 surfaces and fundamental groups of open K3 surfaces, Nagoya Math. J. 161 (2001), 23–54. J.-G. Yang, Sextic curves with simple singularities, Tohoku Math. J. (2) 48 (1996), no. 2,203–227.
dspace.entity.typePublication
relation.isAuthorOfPublicationfaea3c31-07a3-433c-96f8-f1bfae9110a1
relation.isAuthorOfPublication.latestForDiscoveryfaea3c31-07a3-433c-96f8-f1bfae9110a1

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Carmona01.pdf
Size:
317.39 KB
Format:
Adobe Portable Document Format

Collections